# SDR REXA2019020200122

- Difficulty date: February 2, 2019
- Submitted: February 12, 2019
- Operation: Air carrier
- Aircraft: N918XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15156
- Aircraft time: 26,657 hours, 17,623 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Part number: 60103177255
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN AFT SIDE PANEL LOWER ANGLE AT PASSENGER DOOR. AFT SIDE PANEL LOWER ANGLE AT PASSENGER DOOR WAS REPAIRED PER SRM 52-11-04-201-A01.
